# SDR AALA201706199042

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 57,528 hours, 14,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101072101
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN BY THE L2 DOOR HAS A BROKEN LENS.   REPLACED THE LENS IAW AMM 33-24-00.  OPS CHECKED GOOD.
